Title: Estimation of the heterogeneity parameter in the Buhlmann-Straub credibility theory model
Authors: De Vylder, FE ×
Goovaerts, Marc #
Issue Date: 1992
Series Title: Insurance: Mathematics & Economics vol:10 issue:4 pages:223-238
Abstract: The Buhlmann-Straub (1976) model in credibility theory is considered with parameters that measure the variability of the observations in the contracts and the heterogeneity of the portfolio. For each approximation, an unbiased estimator is defined. In fact, this estimator is nothing less than the classical Bichsel-Straub pseudo-estimator transformed in such a way that the pseudo character, which is the dependence on the value to be estimated, is eliminated. This value may be replaced by an approximation, and the unbiased estimator is unbiased regardless of the approximation
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science